# SDR FDEA201002150433

- Difficulty date: February 15, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 69207701
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD MID FLAP LOWER AFT CLOSE OUT CHORD WBL 106 IS CRACKED AT ACT ROD CUTOUT. CUT OUT DAMAGED SECTION DIM 47 1/4 " LONG IAW SRM 51-40-4 FIG 1. FABRICATED LOWER CHORD AND SPLICE IAW SRM 51-40-4 FIG 4. LOCATED AND DRILLED HOLES IAW SRM 51-30-5.  INSTALLED LOWER CHORD IAW SRM 51-30-2.
